Im currently taking cymbalta 60mg for severe migraines In th

Patient

Q: Im currently taking cymbalta 60mg for severe migraines. In the last 4 days I've had severe migraines, I've felt dizzy and nauseous, stomach cramping pain (almost like hunger pains) faint and have had diarrhea. Are these side effects normal or should I go to a hospital?

Doctor

A:   Welcome to Ask The Doctor. We are here to help you on this forum.

I have read your query in detail, and I understand your concern.
Since you are on high dose of Cymbalta, these symptoms can be because of that only.
You should see your doctor.
Migraine headaches can be accompanied with vomitings, photophobia and phonophobia. A Neurological Examination, fundus examination are must to rule out any other Neurological problem. If required your doctor will also post you for CT Scan/MRI Brain. Treatment would be with the drugs like Flunarizine, Propanolol, Amitriptyline. In case of acute pain drugs like Sumatriptan, Ibuprofen helps to terminate the attack.
Get well soon.

I hope it helps.
Stay Healthy

Related Q&A

Q: Ihave lived with chronic migraines (most if my life) and more recently I've been having sleeping issues aa well. I ca...

Q: I have had a bad migraine for 2 days even took sumatriptan with no relief im sick to my stomach and sweating like cra...

Q: I've been having some migraines, three in two weeks, this all started when I started invisalign for my bite, well, no...

Q: Hi, I have a girlfriend who is suffering chronic migraine she has had it since last sunday and hasnt been able to kee...

Q: I have MS (RRMS) and migraines with aura. As of December 5th, I see trails of horizontal and vertical light in my pe...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews